# SDR R61A201407160905

- Difficulty date: July 16, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17092986001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT RAM AIR DUCT SUPPORT BRACKET IS CRACKED.  MX R & R LT RAM AIR DUCT SUPPORT BRACKET IAW  SRM 51-40-02, 51-41-01, & 51-23-05.
